Jump to content

Steady at .06 but need some advise


Recommended Posts

 

Hi,

 

I dropped to .06 from .125 4 days ago.  The first 3 days saw a lot of improvement but yesterday I had a sudden surge of anxiety and then insomnia, just one night. Today my head feels heavy and my mood is low but yesterday was terrible.... Less anxiety today for sure but wondering about sleeping tonight...

 

My question is, should I just jump today, is my body rejecting this dose? It feels like Im withdrawing, was planning on holding the dose for another day but I am not sure if perhaps my body is saying to jump.. I've never felt good on this dose...

 

Any help is appreciated.

 

 

I've started on Klonopin .5 for 8 weeks, 4 weeks of those pretty much tapering... I tried to go cold turkey but got zapped!

Link to comment
Share on other sites

What dose you were you planning on jumping off at?  I tapered all the way down to 0.01mg of Klonopin, so my advise would be to keep tapering until the bitter end, but that's just me.  I was in tolerance withdrawal the entire way through my six month taper with zero windows, but I still tapered all the way down to 0.01mg in the hopes that I would minimize any acute withdrawal, and I did.  When I jumped I didn't feel any worse, and then slowly but surely began to heal as the weeks and months went by.

 

If you feel that you are ready to jump at the dose, then it is entirely up to you.  This is your taper and you need to do what feel right for your body.

Link to comment
Share on other sites

I was thinking to cutting it in half to .03 and see how feel and prob. jump from there...

Was just surprised that i had such bad insomnia last night BUT i realized that my anxiety was high, drank to caffeinated drinks.

I think .03 for 3 to 5 days and jump. I do want it to be as painless as possible.

I notive that if I stay too long on a dose, i start to feel sick.. is that what you are talking about Bevoir?

 

Link to comment
Share on other sites

I was thinking to cutting it in half to .03 and see how feel and prob. jump from there...

Was just surprised that i had such bad insomnia last night BUT i realized that my anxiety was high, drank to caffeinated drinks.

I think .03 for 3 to 5 days and jump. I do want it to be as painless as possible.

I notive that if I stay too long on a dose, i start to feel sick.. is that what you are talking about Bevoir?

 

 

I think 0.03 would be a very reasonable spot to jump from, especially if holding at a certain dose makes you feel sick.  And I do think that you can attribute your insomnia to both your withdrawals and the caffeine that your drank that evening.

 

You are nearly benzo free - YAY!!!!  :yippee: :yippee: :yippee:

 

Hang on in there because you will heal from all of this.

Link to comment
Share on other sites

Thanks so much for your help.... towards the end of this i feel like i lose a little of my hearing, and get this twitches, crazy stuff!

I will make a cut today as this is as good as I feel and then jump either fri or sat... sigh, yes I am almost free...

Hopefully i can find my sleep soon!!!!

Link to comment
Share on other sites

×
×
  • Create New...